MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 6000 C (501) MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 6000 C (501) MODULE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 05860636001
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The calibration was last performed on (b)(6) 2024 and it was acceptable.The customer mentioned that they were having qc issues.The field service engineer determined that the issue was due to a defective lot of internal standard reagent (component failure).The customer resolved the issue by loading a new lot of internal standard reagent on both systems.They then performed calibrations and qc with successful results.The customer verified that the system was performing within specifications by testing patients' samples between two different systems and all results matched.No further issues were reported after the service visit.
 
Event or Problem Description
We received an allegation of questionable ise results for 60 patients' samples tested on a cobas 6000 c501 (ul) v module.Results for the sodium (na) test were affected.Discrepant results for 2 patients' samples were provided.Sample 1 (patient 1): initial result: 131 mmol/l.Repeat result: 137 mmol/l.Sample 2 (patient 2): initial result: 131 mmol/l.Repeat result: 139 mmol/l.Qc issues and ongoing low na values prompted the repeat of the samples on (b)(6) 2024.The repeat results were deemed to be correct.Out of the 60 patients' results, reportedly, an amended report with 46 correct results was issued.

Brand Name
COBAS 6000 C (501) MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20906394
Report Number1823260-2024-03623
Device Sequence Number13033418
Product Code JJE
UDI-Device Identifier04015630946402
UDI-Public04015630946402
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05860636001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/20/2024
Initial Report FDA Received Date12/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown